RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 4, Pages 735–737 (Mi dan31867)  

MATHEMATICS

On the representations of the modular group on spaces of parabolic forms

A. N. Andrianov

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (415 kB)

Bibliographic databases:

Document Type: Article
UDC: 517-77
Presented: Yu. V. Linnik
Received: 13.04.1965

Citation: A. N. Andrianov, “On the representations of the modular group on spaces of parabolic forms”, Dokl. Akad. Nauk SSSR, 165:4 (1965), 735–737

Citation in format AMSBIB
\Bibitem{And65}
\by A.~N.~Andrianov
\paper On the representations of the modular group on spaces of parabolic forms
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 4
\pages 735--737
\mathnet{http://mi.mathnet.ru/dan31867}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0190099}
\zmath{https://zbmath.org/?q=an:0143.04503}


Linking options:
  • http://mi.mathnet.ru/eng/dan31867
  • http://mi.mathnet.ru/eng/dan/v165/i4/p735

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019